Family, Internal Medicine, General Medical Questions/Allergic reactions

Advertisement


Question
Hello,

as a general question, is it possible for someone to have an allergic reaction like a rash to a drug used locally as a cream, but to not have a reaction to the same drug taken internally as a pill?

Thanks
Anne

Answer
Technically, no, but you don't get the same ingredients between a pill and cream..... Creams have fillers and stuff in them to keep them semiliquid, pills have fillers.... If you react to the exact drug in a cream, not the fillers in it, then you will react to it, internally too

Family, Internal Medicine, General Medical Questions

All Answers


Answers by Expert:


Ask Experts

Volunteer


Robert Borucki

Expertise

I am an expert in Family Medicine and Emergency Medicine.

Experience

I am trained and boarded in Family Medicine and have also worked extensively in emergency medicine for over 10 years.

BA in Natural Sciences; MD in 1986

www.mydoctor.com\borucki

©2016 About.com. All rights reserved.